Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 510358, 9 pages
http://dx.doi.org/10.1155/2014/510358
Research Article

Mean-Square Exponential Stability Analysis of Stochastic Neural Networks with Time-Varying Delays via Fixed Point Method

1Collaborative Innovation Center on Forecast and Evaluation of Meteorological Disasters, Nanjing University of Information Science & Technology, Nanjing, 210044, China
2School of Economics & Management, Nanjing University of Information Science & Technology, Nanjing 210044, China

Received 29 September 2013; Revised 21 January 2014; Accepted 6 February 2014; Published 31 March 2014

Academic Editor: Naseer Shahzad

Copyright © 2014 Tianxiang Yao and Xianghong Lai. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. L. O. Chua and L. Yang, “Cellular neural networks: theory,” IEEE Transactions on Circuits and Systems, vol. 35, no. 10, pp. 1257–1272, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. L. O. Chua and L. Yang, “Cellular neural networks: applications,” IEEE Transactions on Circuits and Systems, vol. 35, no. 10, pp. 1273–1290, 1988. View at Publisher · View at Google Scholar · View at MathSciNet
  3. J. Cao, “New results concerning exponential stability and periodic solutions of delayed cellular neural networks,” Physics Letters A, vol. 307, no. 2-3, pp. 136–147, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. P. P. Civalleri, M. Gilli, and L. Pandolfi, “On stability of cellular neural networks with delay,” IEEE Transactions on Circuits and Systems I, vol. 40, no. 3, pp. 157–165, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. J. Cao, “A set of stability criteria for delayed cellular neural networks,” IEEE Transactions on Circuits and Systems I, vol. 48, no. 4, pp. 494–498, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. G. T. Stamov and I. M. Stamova, “Almost periodic solutions for impulsive neural networks with delay,” Applied Mathematical Modelling, vol. 31, no. 7, pp. 1263–1270, 2007. View at Publisher · View at Google Scholar · View at Scopus
  7. S. Ahmad and I. M. Stamova, “Global exponential stability for impulsive cellular neural networks with time-varying delays,” Nonlinear Analysis. Theory, Methods & Applications A, vol. 69, no. 3, pp. 786–795, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. K. Li, X. Zhang, and Z. Li, “Global exponential stability of impulsive cellular neural networks with time-varying and distributed delay,” Chaos, Solitons and Fractals, vol. 41, no. 3, pp. 1427–1434, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. J. Qiu, “Exponential stability of impulsive neural networks with time-varying delays and reaction-diffusion terms,” Neurocomputing, vol. 70, no. 4-6, pp. 1102–1108, 2007. View at Publisher · View at Google Scholar · View at Scopus
  10. X. Wang and D. Xu, “Global exponential stability of impulsive fuzzy cellular neural networks with mixed delays and reaction-diffusion terms,” Chaos, Solitons & Fractals, vol. 42, no. 5, pp. 2713–2721, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. Y. Zhang and Q. Luo, “Global exponential stability of impulsive delayed reaction-diffusion neural networks via Hardy-Poincarè inequality,” Neurocomputing, vol. 83, pp. 198–204, 2012. View at Publisher · View at Google Scholar · View at Scopus
  12. Y. Zhang and Q. Luo, “Novel stability criteria for impulsive delayed reaction-diffusion Cohen-Grossberg neural networks via Hardy-Poincarè inequality,” Chaos, Solitons & Fractals, vol. 45, no. 8, pp. 1033–1040, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. T. A. Burton, Stability by Fixed Point Theory for Functional Differential Equations, Dover, New York, NY, USA, 2006. View at MathSciNet
  14. L. C. Becker and T. A. Burton, “Stability, fixed points and inverses of delays,” Proceedings of the Royal Society of Edinburgh A, vol. 136, no. 2, pp. 245–275, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. T. A. Burton, “Fixed points, stability, and exact linearization,” Nonlinear Analysis. Theory, Methods & Applications A, vol. 61, no. 5, pp. 857–870, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. T. A. Burton, “Fixed points, Volterra equations, and Becker's resolvent,” Acta Mathematica Hungarica, vol. 108, no. 3, pp. 261–281, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. T. A. Burton, “Fixed points and stability of a nonconvolution equation,” Proceedings of the American Mathematical Society, vol. 132, no. 12, pp. 3679–3687, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. T. A. Burton, “Perron-type stability theorems for neutral equations,” Nonlinear Analysis. Theory, Methods & Applications A, vol. 55, no. 3, pp. 285–297, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. T. A. Burton, “Integral equations, implicit functions, and fixed points,” Proceedings of the American Mathematical Society, vol. 124, no. 8, pp. 2383–2390, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. T. A. Burton and T. Furumochi, “Krasnoselskii's fixed point theorem and stability,” Nonlinear Analysis. Theory, Methods & Applications A, vol. 49, no. 4, pp. 445–454, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. T. A. Burton and B. Zhang, “Fixed points and stability of an integral equation: nonuniqueness,” Applied Mathematics Letters, vol. 17, no. 7, pp. 839–846, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. T. Furumochi, “Stabilities in FDEs by Schauder's theorem,” Nonlinear Analysis, Theory, Methods and Applications, vol. 63, no. 5-7, pp. e217–e224, 2005. View at Publisher · View at Google Scholar · View at Scopus
  23. C. Jin and J. Luo, “Fixed points and stability in neutral differential equations with variable delays,” Proceedings of the American Mathematical Society, vol. 136, no. 3, pp. 909–918, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. Y. N. Raffoul, “Stability in neutral nonlinear differential equations with functional delays using fixed-point theory,” Mathematical and Computer Modelling, vol. 40, no. 7-8, pp. 691–700, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. B. Zhang, “Fixed points and stability in differential equations with variable delays,” Nonlinear Analysis, Theory, Methods and Applications, vol. 63, no. 5-7, pp. e233–e242, 2005. View at Publisher · View at Google Scholar · View at Scopus
  26. J. Luo, “Fixed points and stability of neutral stochastic delay differential equations,” Journal of Mathematical Analysis and Applications, vol. 334, no. 1, pp. 431–440, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. J. Luo, “Fixed points and exponential stability of mild solutions of stochastic partial differential equations with delays,” Journal of Mathematical Analysis and Applications, vol. 342, no. 2, pp. 753–760, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  28. J. Luo, “Stability of stochastic partial differential equations with infinite delays,” Journal of Computational and Applied Mathematics, vol. 222, no. 2, pp. 364–371, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  29. J. Luo and T. Taniguchi, “Fixed points and stability of stochastic neutral partial differential equations with infinite delays,” Stochastic Analysis and Applications, vol. 27, no. 6, pp. 1163–1173, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  30. R. Sakthivel and Y. Ren, “Exponential stability of second-order stochastic evolution equations with Poisson jumps,” Communications in Nonlinear Science and Numerical Simulation, vol. 17, no. 12, pp. 4517–4523, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  31. R. Sakthivel, P. Revathi, and N. I. Mahmudov, “Asymptotic stability of fractional stochastic neutral differential equations with infinite delays,” Abstract and Applied Analysis, vol. 2013, Article ID 769257, 9 pages, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  32. J. Luo, “Fixed points and exponential stability for stochastic Volterra-Levin equations,” Journal of Computational and Applied Mathematics, vol. 234, no. 3, pp. 934–940, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  33. K. Mathiyalagan, R. Sakthivel, and S. Marshal Anthoni, “Exponential stability result for discrete-time stochastic fuzzy uncertain neural networks,” Physics Letters A, vol. 376, no. 8-9, pp. 901–912, 2012. View at Publisher · View at Google Scholar · View at Scopus
  34. K. Mathiyalagan, R. Sakthivel, and S. M. Anthoni, “New robust exponential stability results for discrete-time switched fuzzy neural networks with time delays,” Computers & Mathematics with Applications, vol. 64, no. 9, pp. 2926–2938, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  35. R. Sakthivel, R. Samidurai, and S. M. Anthoni, “New exponential stability criteria for stochastic BAM neural networks with impulses,” Physica Scripta, vol. 82, no. 4, Article ID 045802, 2010. View at Publisher · View at Google Scholar · View at Scopus
  36. S. Hu, C. Huang, and F. Wu, Stochastic Differential Equations, Science Press, Beijing, China, 2008.
  37. D. R. Smart, Fixed Point Theorems, Cambridge University Press, Cambridge, UK, 1980.